# SDR C2XA02CL027

- Difficulty date: January 29, 2002
- Submitted: January 30, 2002
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135ER
- Aircraft serial: 145251
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23070402
- Part serial: CAE311393
- Condition: Failed
- Location: Right Pylon
- Part time: 3,688 hours, 3,536 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: B, A

## Discrepancy

CLE FLIGHT 3052 THE CREW REPORTED THE NR 2 ENGINE SHUT DOWN IN FLIGHT UNCOMMANDED.  THEY REPORTED A LOUD BANG AND HIGH ITT.  THE AIRCRAFT LANDED IN CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 2 ENGINE.OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
